Top
10
Doctor insights on: Occasional Tingling Lips

Share
1

1
Lightheadedness and tingling of lips and tongue what is this?

Lightheadedness and tingling of lips and tongue what is this?

Anemic?: Metallic taste or burning feeling on tongue? Getting enough iron? Dehydration could be a cause, but see a medical doctor for a blood test to make sure you are consuming enough protein in your diet. ...Read more

See 1 more doctor answer
Dr. Bennett Machanic
2,002 doctors shared insights

Tingling (Definition)

Tingling is a pins and needle like sensation anywhere on the body. May also be termed paresthesia. Can experience when elbow is bumped (funny bone), or even from frostbite. On its own, unlikely significant but may be part of nerve pathology from ...Read more


2

2
What causes tingling / numb upper lip and nose left side . Happens occasional y when i wake in the morning goes away after about 5 10 minutes .?

What causes  tingling / numb upper  lip and nose left side . Happens occasional y when i wake in the morning  goes away after about 5 10 minutes .?

Neuritis: Atypical facial pain can come and go. Severe spasms can occur (tic douloureux) that are in the tri-geminal distribution. You describe v2 distribution. However, ear and sinus disease must be excluded. A thorough medical evaluation would be appropriate. ...Read more

3

3
Why do I have occasional tingling in my hands, nose, lips, especially after i haven't been sleeping well?

Why do I have occasional tingling in my hands, nose, lips, especially after i haven't been sleeping well?

Dysesthesias: Sleep depravation can bring out some unusual manifestations of neurological diseases. Please seek medical attention and have your doctor perform a neurological exam. Certain patterns in the exam can help doctors define if you need additional testing such as mris. ...Read more

4

4
Can Claravis ,80mg/day, cause tics or tingling in face, lower lip? Happens infrequently & is the only side effect besides nausea. Should I worry?

Can Claravis ,80mg/day, cause tics or tingling in face, lower lip? Happens infrequently & is the only side effect besides nausea. Should I worry?

Not from claravis: You can stop tretinoin while on Claravis. Be sure to take with food for best absorption. Avoid vitamin pills because the vitamin A (different in food) increases side effects.Most common side effect is dry skin, dry lips, dry eyes & nose. ...Read more

5

5
What could be causing my lip tingling?

What could be causing my lip tingling?

Several things: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more

6

6
What are the causes of tingling in the lips and the lower part of the face?

What are the causes of tingling in the lips and the lower part of the face?

See MD asap!: That's a very good question. The list is long. It warrants you seeing your primary care physician or a neurologist immediately. You shouldn't want merely a list of possibilities with guesses and answers over the internet. You should want an exact and accurate answer asap! that will require you seeing someone for an evaluation. ...Read more

7

7
Tingling below lower lip for 3 days, no sores or other symptoms.what could be the cause?

Tingling below lower lip for 3 days, no sores or other symptoms.what could be the cause?

Are you????: Bisting your lower lip...it can occur during the night (as a part of teeth grinding! Ask your Dentist!! Hope this helps! Dr Z ...Read more

8

8
Middle, outside bottom lip developed a rough patch. No pain or tingling but not much feeling. Only slightly redder than lips. Started 3 days ago?

Middle, outside bottom lip developed a rough patch. No pain or tingling but not much feeling. Only slightly redder than lips. Started 3 days ago?

If not a cold sore..: Some roughness and mild redness on a lip can be lip eczema, which may be treated like skin eczema, using hydrocortisone cream (twice a day for 1 week) plus Vaseline or Aquaphor to retain moisture. Sometimes lip balm or lip sunscreen chemicals cause an allergic reaction. Other times a person is a primary lip-licker (it's her habit). Once cracked, lips can get irritated by routine foods and juices. ...Read more

9

9
Tingling of lips from prednisone, should I be concerned?

Tingling of lips from prednisone, should I be concerned?

Not prednisone: Prednisone does not cause tingling any where. Cold sores on lips may cause tingling before blisters appear. If persistent for weeks then see a neurologist for further investigations. ...Read more

10

10
What could causing my bottom lip to feel tingling/ticklish?

What could causing my bottom lip to feel tingling/ticklish?

Several things: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it. ...Read more